Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Stopped Qlaira that I took for 4 months, delayed periods, HPT negative. What is the problem ?

Good morning dr. I ve been on the Qlaira for 4 months and stop. Its been just over a month now that i m not dring it. On the pill my period will start on day 26. If i worked it out correctly i were supposed to have started yesterday but nothing. I also did a pregnancy test on Saturday morning but was negative. What can the problem be
Asked On : Fri, 16 Nov 2012
Answers:  0 Views:  44 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor